# SDR REXA2020111600767

- Difficulty date: October 26, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 15,391 hours, 10,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703409412
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 280 FLOOR BEAM HAS SEVERAL CORRODED RIVETS BETWEEN LBL 12 AND RBL 12.  REMOVED AND REPLACED LT AND RT FS 280 CROSSBEAMS, IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
